The correlated bivariate noncentral F distribution and its application

Khan, Shahjahan and Pratikno, Budi and Ibrahim, Adriana I. N. and Yunus, Rossita M. (2016) The correlated bivariate noncentral F distribution and its application. Communications in Statistics - Simulation and Computation, 45 (10). pp. 3491-3507. ISSN 0361-0918

[img]
Preview
Text (Submitted Version)
Khan_Yunus_Pratikno_Ibrahim_SV.pdf

Download (3470Kb) | Preview

Abstract

This paper proposes the singly and doubly correlated bivariate noncentral F (BNCF) distributions. The probability density function (pdf) and the cumulative
distribution function (cdf) of the distributions are derived for arbitrary values of the parameters. The pdf and cdf of the distributions for different arbitrary
values of the parameters are computed, and their graphs are plotted by writing and implementing new R codes. An application of the correlated BNCF distribution is illustrated in the computations of the power function of the pretest test for the multivariate simple regression model (MSRM).


Statistics for USQ ePrint 28424
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Submitted Version deposited in accordance with the copyright policy of the publisher.
Faculty / Department / School: Current - Faculty of Health, Engineering and Sciences - School of Agricultural, Computational and Environmental Sciences
Date Deposited: 24 Feb 2016 00:25
Last Modified: 03 May 2017 00:34
Uncontrolled Keywords: correlated bivariate noncentral F, noncentrality parameter, bivariate noncentral chi-square distribution, compounding distribution, power function, pre-test test
Fields of Research : 01 Mathematical Sciences > 0104 Statistics > 010499 Statistics not elsewhere classified
01 Mathematical Sciences > 0104 Statistics > 010405 Statistical Theory
01 Mathematical Sciences > 0104 Statistics > 010404 Probability Theory
Socio-Economic Objective: E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
Identification Number or DOI: 10.1080/03610918.2014.999085
URI: http://eprints.usq.edu.au/id/eprint/28424

Actions (login required)

View Item Archive Repository Staff Only